# SDR A6WA201240764

- Difficulty date: August 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 20,150 hours, 19,569 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR DETECTED BY ALL CREW STRONGEST PRESCENCE HEAD LEVEL AND NEAR CPB1, 3 APU WAS RUNNING WITH GENERATOR ON AND BLEEDS ENG-OFF ODOR IN COCKPIT FIRST THEN GALLEY APU RUN TIME 40 MINS ODOR LINGERED 3-5 MIN AFTER SHUTDOWN.  OPERATED APU WITH PACKS & BLEEDS ON FOR APPROX 1 HR.  COULD NOT DUP SMELL.  OPS CHECK GOOD IAW AMM 49-10-00.
